# SDR 99ZZZX4129

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N364DF
- Make and model: Beech A36
- Aircraft serial: E3091
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: SX165
- Condition: Malfunctioned
- Location: Nav Comm
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SQUAWK - BURNING SMELL IN CABIN AND NR 2 NAV/COMM STOPPED WORKING.  CONFIRMED PROBLEM.  REMOVED NR 2 KX165 NAV/COMM P/N 069-1025-25, S/N 58039.  FOUND F401 OPEN IN POWER SUPPLY CIRCUIT.  POWER SUPPLY INPUT SHORTED TO GROUND.  TROUBLESHOT POWER SUPPLY CIRCUIT.  TRACED PROBLEM TO SHORTED POWER TRANSFORMER.  REPLACED T400 AND F401  (P/N 019-06019-000) AND (P/N 036-00058-0006).  MADE MINOR ADJUSTMENTS TO VOR/LOC CONVERTER.  FUNCTION TESTED UNIT PER MM.  UNIT TESTED GOOD.  RE-INSTALLED UNIT IN AIRCRAFT.  NAV/COMM CHECKED GOOD.
